Thickly syndetic sensitivity of semigroup actions
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1125-1135
https://doi.org/10.4134/BKMS.b170622
Published online July 31, 2018
Huoyun Wang
Guangzhou University
Abstract : We show that for an M-action on a compact Hausdorff uniform space, if it has at least two disjoint compact invariant subsets, then it is thickly syndetically sensitive. Additionally, we point out that for a P-M-action of a discrete abelian group on a compact Hausdorff uniform space, the multi-sensitivity is equivalent to both thick sensitivity and thickly syndetic sensitivity.
Keywords : semigroup action, thickly syndetic set, $M$-systems, sensitivity
MSC numbers : Primary 37B20, 37B05, 54H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd